TU Darmstadt / ULB / TUbiblio

Stochastic modelling of intermittency

Stemler, T. and Werner, J. P. and Benner, H. and Just, W. (2010):
Stochastic modelling of intermittency.
In: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, p. 273, 368, (1910), ISSN 1364-503X, [Online-Edition: http://dx.doi.org/10.1098/rsta.2009.0196],
[Article]

Item Type: Article
Erschienen: 2010
Creators: Stemler, T. and Werner, J. P. and Benner, H. and Just, W.
Title: Stochastic modelling of intermittency
Language: German
Journal or Publication Title: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume: 368
Number: 1910
Divisions: 05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 21 Dec 2009 14:14
Official URL: http://dx.doi.org/10.1098/rsta.2009.0196
Identification Number: doi:10.1098/rsta.2009.0196
Export:

Optionen (nur für Redakteure)

View Item View Item